# SDR ASAA2018111946869

- Difficulty date: November 14, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 44,980 hours, 13,435 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMIT FUNCTION ON HF RADIO #1 COULD NOT BE HEARD BY SFO RADIO EXCEPT MAYBE 1-2 TIMES OUT OF APPROX 20 ATTEMPTS FROM BOTH PILOT STATIONS AND HAND HELD MICROPHONE, THE ONE OR TWO TIMES THEY COULD HEAR US ONLY POORLY AT 1 X 1, HF 2 XMIT OPS OK AND HF 1 RECEIVES LOUD AND CLEAR. GROUNDED - YES. PERFORMED BITE TEST OF HF #1, TEST PASSED PER B737-800 FIM 23-11 TASK 801, PERFORMED HF #1 SYSTEM TEST, TEST PASSED, TRANSMITTED & RECEIVED LOAD & CLEAR FROM BOTH CAPT & F/O SIDES. REF B737-800 AMM 23-11-00.
